# SDR CALA9701028

- Difficulty date: June 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408PE
- Make and model: Boeing 737130
- Aircraft serial: 19025
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL AND HORIZONTAL SUPPORT ANGLES FOR RT UPPER STRUT AND FLOORBEAM CORRODED AT STA 267.  THE CORRODED AREA WAS CUT OUT, DOUBLERS, FILLER, AND A SUPPORT WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-40-4, AND 51-30-2.
